Alert archive / Tennessee / Freeze Warnings in 2007
Freeze Warning 7, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Oct 29, 2007, 4:27 AM CDT for 9 counties in Tennessee. It took effect at Oct 30, 2007, 3:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2007, 4:27 AM CDT (09:27 UTC)
- In effect from
- Oct 30, 2007, 3:00 AM CDT
- Expired
- Oct 30, 2007, 7:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
Counties Cumberland County, TN, Fentress County, TN, Grundy County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 112 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1905 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 290927 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 427 AM CDT MON OCT 29 2007 TNZ011-032>034-065-066-078>080-292100- /O.NEW.KOHX.FZ.W.0007.071030T0800Z-071030T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 427 AM CDT MON OCT 29 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY. DRY SURFACE HIGH PRESSURE IN THE NORTHERN APPALACHIANS WILL SET UP COLDER TEMPERATURES TONIGHT. LOW TEMPERATURES ARE EXPECTED NEAR THE FREEZING MARK. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 04
1 follow-up statement
000 WWUS74 KOHX 291954 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 254 PM CDT MON OCT 29 2007 TNZ011-032>034-065-066-078>080-301200- /O.CON.KOHX.FZ.W.0007.071030T0800Z-071030T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 254 PM CDT MON OCT 29 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY. DRY SURFACE HIGH PRESSURE IN THE NORTHERN APPALACHIANS WILL SET UP COLDER TEMPERATURES TONIGHT. LOW TEMPERATURES ARE EXPECTED NEAR THE FREEZING MARK. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TNZ005>010-022>031-056>064-075-077-093>095-301200- /O.NEW.KOHX.FR.Y.0001.071030T0800Z-071030T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DEKALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 254 PM CDT MON OCT 29 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY. THE COLDEST TEMPERATURES OF THE FALL SEASON THUS FAR ARE EXPECTED TONIGHT, WITH MOST TEMPERATURES EXPECTED IN THE MID AND UPPER 30S. HOWEVER, SCATTERED LOCATIONS WILL SEE THEIR TEMPERATURES DROP DOWN TO FREEZING LATE TONIGHT, AS THE COMBINATION OF DRY AIR, CLEAR SKIES, AND LIGHT WINDS ALLOW TEMPERATURES TO DROP RAPIDLY OVERNIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ROSE
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 29, 3:32 AM CDT, 55 minutes earlier.
Area forecast discussion, Oct 29, 3:32 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 332 AM CDT MON OCT 29 2007 .SHORT TERM (MON-WED)... SFC HIGH PRES STRETCHED ACR THE OH VLY THIS MORNING. LIGHT PRES GRAD RELAXING NEAR KY LINE WITH SOME TEMPS EXPECTED TO FALL INTO THE MID 30S AROUND 12Z THIS MORNING. MODELS SCOUR BATCH OF CIRRUS OVR KY LINE AFT 12Z. SUNNY SKIES AND HIGH TEMPS INTO THE MID 60S MOST AREAS TODAY. THE SFC HIGH MOVES INTO THE NORTHERN APPS TONIGHT WITH LIGHTER FLOW. COLDEST NIGHT ON THE SEASON TONIGHT. GOOD CONFIDENCE THAT A FREEZE WILL OCCUR IN THE HIGHER TERRAIN AND PICKETT COUNTY. SO A FREEZE WARNING WILL BE ISSUED 30/08-12Z. FURTHER WEST...NAM12 BRINGS BACK SE FLOW AFT MIDNIGHT AND SREF SHOWS A LARGER TEMP SPREAD. WILL NEED LATER DATA TO DETERMINE IF A FREEZE WARNING IS NEEDED WEST OF THE PLATEAU TONIGHT...BUT FOR NOW WILL EXPAND AREA OF PATCHY FROST INTO S MID TN AND HOLD OFF ISSUING A FREEZE WATCH. .LONG TERM (WED NIGHT-SUN)... REINFORCING HIGH PRES PUSHES A DRY FRONT THROUGH WED NIGHT. TEMPS MAY WARM INTO THE MID 70S WED AFTERNOON...BUT SOME TEN DEGREES COOLER THU. THE NEXT CHANCE OF RAIN COMES WITH ANOTHER COLD FRONT DURING THE WEEKEND. ONLY A SLIGHT CHANCE AT THIS POINT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 67 38 71 46 / 0 0 0 0 CLARKSVILLE 65 36 69 44 / 0 0 0 0 CROSSVILLE 61 31 65 40 / 0 0 0 0 COLUMBIA 67 38 70 46 / 0 0 0 0 LAWRENCEBURG 67 39 70 45 / 0 0 0 0 WAVERLY 66 36 70 45 / 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 3 AM TO 7 AM CDT TUESDAY FOR TNZ011-032>034- 065-066-078>080. && 04
Hazardous weather outlook, Oct 28, 5:26 AM CDT, 23 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 526 AM CDT SUN OCT 28 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-291030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 526 AM CDT SUN OCT 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 17/MAG
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 2:54 PM CDT | Frost Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 24 more | 16 hr |
Nearby
Freeze Warnings in Tennessee, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.